Weight differential inequalities and their applications to estimates of the decrease order at infinity of the solutions to elliptic equations of the second order
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 139-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_190_a8,
author = {V. Z. Meshkov},
title = {Weight differential inequalities and their applications to estimates of the decrease order at infinity of the solutions to elliptic equations of the second order},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {139--158},
year = {1989},
volume = {190},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_190_a8/}
}
TY - JOUR AU - V. Z. Meshkov TI - Weight differential inequalities and their applications to estimates of the decrease order at infinity of the solutions to elliptic equations of the second order JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1989 SP - 139 EP - 158 VL - 190 UR - http://geodesic.mathdoc.fr/item/TM_1989_190_a8/ LA - ru ID - TM_1989_190_a8 ER -
%0 Journal Article %A V. Z. Meshkov %T Weight differential inequalities and their applications to estimates of the decrease order at infinity of the solutions to elliptic equations of the second order %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1989 %P 139-158 %V 190 %U http://geodesic.mathdoc.fr/item/TM_1989_190_a8/ %G ru %F TM_1989_190_a8
V. Z. Meshkov. Weight differential inequalities and their applications to estimates of the decrease order at infinity of the solutions to elliptic equations of the second order. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 139-158. http://geodesic.mathdoc.fr/item/TM_1989_190_a8/